For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1719-1730                                                                DOI:10.11948/20180308
Indices defect theory of singular Hahn-Sturm-Liouville operators
Bilender P Allahverdiev,Huseyin Tuna
Keywords:Hahn-Sturm-Liouville operator, symmetric operator, limit-point case, indices defect.
Abstract:
      In this article, we extend the results concerning the deficiency index problem to singular Hahn-Sturm-Liouville difference operators. We establish some criteria under which the singular Hahn-Sturm-Liouville equation is of limit-point case at infinity.
PDF      Download reader